I went to the urologist yesterday. I finished up a course of levaquin 500mg for 10 days 3 days ago. I feel a little better, but I've been getting this weird feeling in my urethra, like a feather tickling me. He said it could be the "prostate cleaning itself out."
Have you ever heard of this? Or am I being fibbed to? Please help. Thanks doc.
Hi, My friend is working abroad for the summer and before she went took a test and the results are back as positive. She saw a doctor in the clinic last week who's English was OK but there were some communication probs. He has prescribed Zithromax 1 capsule a day for 3 days. Is this enought to clean the Chlamydia? I had it years ago and had to be on antibiotics for a week!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.